# SDR UIEA2016051600301

- Difficulty date: May 16, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 78,344 hours, 22,978 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 491C1343003000
- Condition: Cracked
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENG PRE-COOLER RAM AIR DUCT ON COWLING HAS A CRACK.  R & R AIR SUPPLY DUCT IAW AMM 36-11-01.
